Journal article icon

Journal article

Bismuth-induced structures on Si(001) surfaces

Publication status:
Published

Actions


Access Document


Authors


Journal:
SURFACE SCIENCE
Volume:
421
Issue:
3
Pages:
397-418
Publication date:
1999-02-11
DOI:
ISSN:
0039-6028
URN:
uuid:d1ec123b-69d0-48b8-bb16-1c81ab55c89f
Source identifiers:
174564
Local pid:
pubs:174564

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP